# SDR CALA9800577

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 PYLON UPPER PYLON TRAILING EDGE ATTACH BRACKET CORRODED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 54-32-02, 51-38-01, FIGURE 13, 51-21-01, 51-31-01.
